# SDR SIMA20150308001

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 36,219 hours, 32,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS COCKPIT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT IAW AMM 33-50-16.  FLASHLIGHT CHECKED GOOD.
